# SDR AALA20091223DFW01

- Difficulty date: December 21, 2009
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 33,681 hours, 4,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTED EMERGENCY LIGHT IN FIRST CLASS GALLEY LEFT SIDE BROKEN.  REPLACED LIGHT ASSEMBLY.
